# SDR VNAA9806013

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4069B000
- Condition: Failed
- Location: Fuselage
- Part time: 66,481 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A CROSSBLEED WARNING MESSAGE OCCURED DURING THE TAXI FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE CROSSBLEED VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-10.  OPERATION CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
